It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Help! Trazodone is really scaring me!

Help! Trazodone is really scaring me!

[ Back to Messages ]

Message

Posted by Haillye on October 15, 2000 at 05:53:21:

I've been taking Wellbutrin for a long time now. But after I decided to come off the birth control pill, my hormones went crazy and I've been really depressed. I asked my doctor about Trazodone, and he thought it would be a good one to try. Well I started at 50mg the first week, and I went to 100mg earlier this week. I'm supposed to go up to 150mg. I've heard Trazodone caused short term memory loss, but it's really freaking me out. I feel like an idiot because I can't remember things I did earlier in the day or 5 minutes ago. And I actually think I'm seeing things, so now I feel scared that what I think I'm seeing isn't really what's there. It's so weird. I feel dizzy all day and I've slept right through my alarm. I can't believe it when I finally wake up, that it's been going off for 45 minutes. Anyway, it has somewhat brought me out of my depression, maybe just by totally confusing me. But I really need this to work for me. I'm running out of options. I was just wondering if this has happened to anyone else, and if it will eventually go away. I want to feel better, but I don't want to turn into a dingbat. Please if anyone can help, I would appreciate it. I hope this whole thing makes sense, I honestly can't tell.
Thanks for listening,
Haillye


Follow Ups




All times are GMT -7. The time now is 07:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!